Jump to content

Drug Laced With Bug Spray Causes 'Zombie' Reaction...


admin
 Share

Recommended Posts

INDIANAPOLIS, Ind. (KDKA) — Medics in Indianapolis, Ind., say that a drug laced with bug spray causes a “zombie”-like reaction, and they’re seeing more and more overdoses.

CBS affiliate WTTV reports that the drug is called KD. A heavy-duty bug spray, like Raid, is combined with either marijuana, tobacco or spice.

After the user smokes it, Indianapolis Fire Department Captain Chris Major says the user becomes “slow and lethargic,” drools and has a loss of function.

“We find them with their clothes off, eating the grass, pulling dirt out of the ground and trying to put it in their mouth,” Major told WTTV.

Emergency responders have had almost a dozen overdose calls in one day, sometimes treating the same person multiple times a day.

Authorities are trying to find the source of the drug.

2018-03-23 05_51_06-Officials_ Drug Laced With Bug Spray Causes ‘Zombie’-Like Reaction « CBS Pittsbu.png

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...